# SDR REXA201908131178

- Difficulty date: August 3, 2019
- Submitted: August 13, 2019
- Operation: Air carrier
- Aircraft: N153PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15153
- Aircraft time: 28,030 hours, 19,847 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670320753
- Condition: Corroded
- Location: Bs 349-364
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERCOSTAL LBL 2 BTW FS 349 TO 364 AT E/E COMPARTMENT.   THE INTERCOSTAL WAS REPLACED SRM 51-42-06-001-001-A01, AND SRM 51-42-21-001-001-A01.                                  
"
